Lightheaded after taking T3

Hi Everyone,

Last week I posted about getting new T3 as I moved to the Netherlands. This is Cytomel but by ACE Pharma not Pfizer. So today I tried it. The morning dose was still Mercury Pharma but noon and evening Cytomel. At noon I felt nothing special just after was a bit tired but it could have been because today I'm more tired anyway and the weather changed quite a lot as well since yesterday. However, after the evening dose I'm feeling lightheaded, foggy and my neck and face muscles are stiff and had a bit of headache too but that has gone away already. I've tried 4 other T3 brands before but never had this reaction. Could these be caused by Cytomel? Guess it's hard to tell but do you guys think? Many thanks!

1 Reply

  • Starlight, I think you need to try the new T3 for a few days to see whether or not it suits. If you continue to feel lightheaded perhaps your GP can prescribe a different brand.

You may also like...